| Model Number |
N140 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) has reached elective replacement indicator (eri) earlier as expected.This device went from 1.5 years to eri in just three months.Boston scientific technical services (ts) then suggested close monitoring with the device charge time to determine if it is nearing 15 seconds or slowing extending.To date, this device remains in service.No adverse patient effects were reported.